# SDR FDEA202301190132

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA0213509
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE EA T1-5310-T0365005 PART 3, REQUIRES TERMINATING ACTION. HOWEVER ON STEP 1   IS TO REPAIR OR REPLACE AND PART NUMBER GIVEN MANUFACTURE PART NUNBER AEA0213-509   DOES NOT EXIST.   REFERENCE EA T1-5310-T0365005 PART 3, TERMINATING ACTION ACCOMPLISHED IAW EA 1-5310-T0365005 A PART 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
